# SDR ABXA010502

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,415 hours, 38,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 8736
- Condition: Discharged
- Location: Cabin
- Part time: 80,474 hours, 85,012 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW DC-9 MM 33-50-00.
